# SDR FDEA201008313209

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 143N832217
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: CORROSION ON SHEAR WEB AT STA 730-740 STR 17LT. CORRODED SHEAR WEB BETWEEN STA 730 AND STA 740, STR 17L, R & R IAW SRM 51-40-02 REV 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
